# SDR SWAA2025091603353

- Difficulty date: August 11, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A915224
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB HAS CRACKED L ANGLE AT FWD EDGE 27' FROM O/B END.  REMOVED AND REPLACED RIGHT WING T/E PANEL 651FB BRACKET AT FWD EDGE 27' FROM O/B END IAW SRM 51-10-02-0G-0 PAR. 9; C. AND AIPC 57-50-00-38.
